# SDR AALA202402234068

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 39,976 hours, 15,688 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Frame
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING AILERON #2 HINGE SUPPORT FRAME HAS EXCESS PLAY. REPLACED HINGE SUPPORT FRAME PER AMM 57-51-31.
